Have been on Vraylar for 3 weeks. A couple of days ago I began to notice an unusual taste in my mouth. I can still taste food, it is just as if my tongue has an unusual taste that does not go away. Just went for dental cleaning etc and all was ok. I am also on low doses of zoloft 25 mg and Lamictal 25 mgs - plan is to wean off Zoloft. I don’t know if this change in taste of my mouth is due to Vraylar or combination of taking it with other medications. Also have call out to psychiatrist. Any feedback would be appreciated. Thank you
Has anyone noticed a change in the taste of their mouth while taking Vraylar?
Question posted by Down the bunny hole on 3 Feb 2021
Last updated on 4 February 2021 by WildcatVet
None of your three medications have taste changes listed as a potential side effect but each one can cause a condition called dry mouth. I wonder if that could be your cause?
Other than that I can't really think of anything else and you might want to ask about it with your health care provider.
Sorry I couldn't be of more help.
- Vraylar uses and safety info
- Vraylar prescribing info & package insert (for Health Professionals)
- Side effects of Vraylar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.